Welcome to our new Online Store!

0

Your Cart is Empty

Actifed 30mg syrup 100ml

Actifed Syrup contain two ingredients, Pseudoephedrine (30mg/5ml) and Triprolidine (1.25mg/5ml). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce runny nose and watery eyes, which can be helpful in treating colds, flus, allerghies and hayfever.

  • Unblocks sinuses
  • Dries runny noses
  • Unblocks stuffy noses
  • Clears catarrh
You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO bottles per order.
Do not take with any other pseudoephedrine products.